# SDR CALA2017082802923

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 63,462 hours, 26,335 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL/MUSTY SMELL FROM A/C SYSTEM PERFORMED CLEANING OF ECS WITH PACKS ON HOT FOR 45 MINUTES. NO ODORS DETECTED. CKS OK ON COLD AS WELL. PER AMM 21-00-00-615-001 -A
